# SDR SIMA20150104007

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,114 hours, 23,442 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527270005
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT ELEVATOR UPPER CTR SKIN.  R & R LT ELEVATOR UPPER CTR SKIN IAW SRM 51-20-01, 51-40-02, 51-20-03, 51-40-06, 55-20-01 & ETNS EM-51-118, EM-55-073 & EM-55-076.  SEE NRTC BOW 173732 FOR PAINT & NRTC BOW 173670 FOR WEIGHT & BALANCE.
